A correction to the article "On an Over-Convergence Phenomenon for Fourier Series. Basic Approach"

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title A correction to the article "On an Over-Convergence Phenomenon for Fourier Series. Basic Approach"
 
Creator Nersessian, Anry
 
Publisher National Academy of Sciences of Armenia
 
Date 2019-03-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/269
 
Source Armenian Journal of Mathematics; Vol. 11 No. 2 (2019): A correction to the article "On an Over-Convergence Phenomenon for Fourier Series. Basic Approach"
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/269/143
 
Rights Copyright (c) 2019 Armenian Journal of Mathematics
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library